MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY

ROCHE DIAGNOSTICS ELECSYS CMV IGG; CYTOMEGALOVIRUS IMMUNOASSAY
Catalog Number 09118551190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned a negative result for 1 patient sample tested for elecsys cmv igg (cmv igg) on a cobas e 801 analytical unit.The result from the e801 analyzer was < 15 u/ml (negative).The result from a competitor method was 38 (positive).The unit of measure was not provided.
 
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The competitor method was vidas.
 
Additional Manufacturer Narrative
The customer complained of a questionable negative cmv igg result for an additional patient sample (patient 2): on (b)(6) 2025, the result from the e801 analyzer was <0.15 u/ml (negative).The result from the vidas method was 8 au/ml (positive).Sections b6 and b7 were updated.For patient 1, the initial report stated: "the result from the e801 analyzer was <15 u/ml (negative)." this should say: "the result from the e801 analyzer was < 0.15 u/ml (negative)." sample material was requested for investigation.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Sample material was requested for investigation, but was not provided.As no sample material was available, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
ELECSYS CMV IGG
Common Device Name
CYTOMEGALOVIRUS IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21866320
Report Number1823260-2025-01185
Device Sequence Number11941856
Product Code LFZ
UDI-Device Identifier07613336198469
UDI-Public07613336198469
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K220911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number09118551190
Device Lot Number82318601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer04/22/2025
07/07/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/07/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown